# SDR SWIA201334344

- Difficulty date: August 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 31,659 hours, 27,595 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rod
- Condition: Broken
- Location: Stairs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STAIR RETRACTION ROD BROKEN.  FLT#2956 REPLACED FOLDING STEP & STEP RETRACTION ROD.
